# SDR ASAA2022071339072

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,842 hours, 16,748 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DD461550R
- Condition: Damaged
- Location: #1 Engine
- Part time: 47,949 hours, 21,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE #20 FAN BLADE P/N 340-001-039-0 SN DAB825653-P FAILS ULTRASONIC INSPECTION REF AD 2018-26-01 & TASK CARD SBCFM56-7B-1033-1. GROUNDED - YES. REMOVED AND REPLACED EFFECTED BLADE REF B737-800 AMM 72-21-02.
